ADOL 120MG SUSPENSION 100 ML

Sku: 10607
0.540 KD
Size: 100 ML

Out of stock

Paracetamol is an anti-inflammatory painkiller used to relieve mild to moderate pain and fever

Adol Suspension is used as pain reliever for mild to moderate pain as well as teething pain

It also relieves the discomfort that accompanies cold, flu and sore throat as well as fever reducer Paracetamol 120MG SUSPENSION

Description

Details

Analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu. Should not be taken at the same time as other products containing paracetamol. Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product. If symptoms persist, please consult your doctor or pharmacist.
Additional Information

Additional Information

Brands

ADOL

Size

100 ML

Is Featured

No

Directions of use

Infants 3 months - 1 year: 2.5 - 5 ml. Children 1-5 years : 5- 10 ml every 8 hours. Dose may be repeated every 4- 6 hours, but leave at least 4 hours between doses. Do not take more than 3 days without consulting your doctors. Shake well before use.

Active Ingredients

Paracetamol 120 mg/ 5 ml

Indication

Anti-Pyretic AnalgesicAnti - Inflammatory

Skin Type

No

Reviews
Login/Sing-up to add a review